# SDR REXA2017071300783

- Difficulty date: July 13, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N8924B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7924
- Aircraft time: 26,791 hours, 24,471 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE NOSE WHEEL FAILED TO RETRACT BONDING LIKE IT WAS GETTING STUCK GEAR DISAGREE FOLLOWED BY NOSE WARNING MESSAGES NOSE LIGHT SHOWED IN TRANSIT THEN WENT RED. 6 SECONDS TO NOTICE. FOLLOWED QRH AND PULLED GEAR RELEASE HANDLE THAN RESTORED PER QRH WITH GEAR DOWN AND LOCKED. NOSE WHEEL STEERING OPERATED NORMALLY.
INSPECTED NOSE LANDING GEAR AREA G.P.I. NO DEFECTS NOTED. DEF. LANDING GEAR RETRACTION SYSTEM IAW MEL 32-30-1 MAINT PRO C/W INTERED IN MM02 PLACARD INSTALLED MOC NOTIFIED 4488 /// PER MOTR GROUP SERVICED NOSE LANDING GEAR SHOCK STRUT IAW CRJ200 JOBCARD 12-710-002 PERFORM FUNCTIONAL TEST OF THE LG EXTENSION/RETRACTION SYSTEM TEST PASSED IAW AMM 32-30-00. REMOVED AND REPLACED NLG SELECTOR VALVE LEAK CHECK AND OPERATIONAL TEST GOOD IAW AMM 32-22-20 THIS CLEARS AM 3378090-1 PLACARD REMOVED, MM02 UPDATED MOC NOTIFIED 4488.
